JournalszaaVol. 21, No. 3pp. 753–760

A Leray-Schauder Alternative for Mönch Maps on Closed Subsets of Fréchet Spaces

  • Marlène Frigon

    Université de Montréal, Canada
  • Donal O'Regan

    National University of Ireland, Galway, Ireland
A Leray-Schauder Alternative for Mönch Maps on Closed Subsets of Fréchet Spaces cover
Download PDF

Abstract

In this paper, a continuation principle is obtained for maps defined on a closed, convex subset which may have empty interior in a Fréchet space, and satisfying a condition of Mönch type. An application to first order systems of differential equations is presented to illustrate our theory.

Cite this article

Marlène Frigon, Donal O'Regan, A Leray-Schauder Alternative for Mönch Maps on Closed Subsets of Fréchet Spaces. Z. Anal. Anwend. 21 (2002), no. 3, pp. 753–760

DOI 10.4171/ZAA/1106